# SDR USAA2011062100011

- Difficulty date: June 9, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR25, -Y765.  REPAIRED SEAT TRACK BETWEEN FR24 TO FR25, -Y765 IAW A319 SRM 53-21-15.
